# SDR AALA2020060329017

- Difficulty date: June 1, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 23,038 hours, 4,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 1703603
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PASSENGER SEAT 6AC FLOOR PROXIMITY LIGHT INOP.  RESEATED PIN IN CONNECTOR PER AWM PG 0481/SHEET 2, AMM TASK 33-51-00-710-001-A, AND ESPM 20-53-55, OPERATIONAL CHECK GOOD.
